# SDR AALA202101119012

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 72,342 hours, 9,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 410045091
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DURING BATTERY TEST FOUND L1 DOOR RESERVOIR PRESSURE INDICATOR READ ZERO.  REPLACED EMERGENCY POWER ASSIST SYSTEM RESERVOIR ASSEMBLY, PER AMM 52-11-22.  PERFORMED OPERATIONS CHECK, PER AMM 52-11-20-7.
